MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390

ICU MEDICAL, INC. LEVEL 1 HOTLINE FLUID WARMER, 390
Catalog Number CON-HL-390
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one device.Visual inspection found melting located on the pcba (printed circuit board assembly) and wires connected to the terminal block.The unit had clear signs of fire damage.The fire was internal and looks to be started from the terminal block.Specifically it looks like the fire started where the power cord wires are connected to the pcba.This unit is beyond econimical repair over 60% of the major components need replacement.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was stated that device won't power on during testing.There was no patient involvement.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key23532478
Report Number3012307300-2025-12374
Device Sequence Number9140910
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)101022
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown